| Model Number |
93336 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Infection (4544)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced infection at the abutment site.Additional information has been requested but has not been made available as of the date of this report.
Additional Manufacturer Narrative
This report is submitted on april 23, 2024.
Additional Manufacturer Narrative
Per the clinic, the patient was treated with oral antibiotics (specific date and duration not reported).It was also reported that, the patient was placed under general anesthesia on (b)(6) 2024 in order to remove the abutment.This report is submitted on may 20, 2024.